# SDR AWXA200200260

- Difficulty date: March 21, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 50,770 hours, 36,322 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Part number: 65918793
- Condition: Buckled
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK THE CENTER KEEL PANEL BETWEEN L/H AND R/H LANDING GEAR WHEEL WELL CUTOUTS ARE BUCKLED IN SEVERAL PLACES AND ALL FASTENERS ARE WORKING. MAINTENANCE REMOVED CENTER KEEL PANEL, FABRICATED A NEW PANEL, AND DOUBLERS FOR BS 690.75 & 706.58, INSTALLED REPAIR PARTS IAW AWA ER 03-5310-02085-JS1.
